# SDR DHL2001806627

- Difficulty date: April 8, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT ELEVATOR UPPER EXTERNAL SKIN DEFORMED AND DENTED FROM STA XE 210 TO XE 246.  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1, REMOVED DAMAGED SKIN IAW EO DHL 010403, EO 2408, EO 2001123.  CLEANED, TREATED, AND REPAIRED AREA IAW SRM 51-1-8B.  FABRICATED NEW SKIN (ALCLAD 2024 T3 0.032) IAW EO DHL 010403, EO 2408, EO 2001123.  CLEANED, TREATED, AND REPAIRED AREA IAW SRM 51-1-8B.  INSTALLED NEW SKIN AND NEW FASTENERS IAW EO DHL 010403, EO 2408, EO 2001123.  CLEANED, TREATED, SRM 51-1-21, PAGE 1.  REFER TO N/R 3023 FOR WEIGHT AND BALANCE.
